MAUDE Adverse Event Report: TIDI PRODUCTS LLC R15/COVER, C-ARM X-RAY TUBE, 3; DRAPE, SURGICAL, EXEMPT

TIDI PRODUCTS LLC R15/COVER, C-ARM X-RAY TUBE, 3; DRAPE, SURGICAL, EXEMPT
Model Number 20770
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned; however, images provided by the customer indicate that the pouch was improperly sealed, with no evidence of a complete or broken seal.A physical evaluation could not be performed.No additional product issues were reported.Manufacturing records review is planned, but not yet started.The quality team is actively working to complete the investigation, and outreach has been made to the customer to determine if the defective product is still available for return and evaluation.There have been no similar complaints reported for this sku in the past five years.The current complaint rate is (b)(4).At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.
 
Event or Problem Description
The side opposite the rubber was not properly sealed.

Brand Name
R15/COVER, C-ARM X-RAY TUBE, 3
Common Device Name
DRAPE, SURGICAL, EXEMPT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key22486521
Report Number2182318-2025-00069
Device Sequence Number8041084
Product Code PUI
UDI-Device Identifier00618125168026
UDI-Public00618125168026
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number20770
Device Catalogue Number20770
Device Lot Number68278216
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown